# SDR SWAA2021040560044

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 8,609 hours, 4,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT IS NOT FLASHING/BLINKING ( CABIN EMERGENCY FLASHLIGHT HOLDERS FLASHLIGHTS ) CLOSING DMA #0521711REMOVED AND REPLACED AFT GALLEY EMERGENCY FLASH LIGHT BATTERY IAW AMM 256400CL #86445
